# SDR C77A20150623002

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 20,749 hours, 11,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17092568003
- Condition: Corroded
- Location: Fuselage
- Part time: 20,749 hours, 11,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK IN SAT, INSPECTION DISCOVERED CORROSION DAMAGE ON THE CABIN SEAT TRACKS, PN’S 170-92570-005, 170-02056-007, 170-92568-005, 170-02056-008 & 170-65917-006.  PERMANENT REPAIRS BY REPLACEMENT ARE ACCOMPLISHED IAW DWGS LISTED IN TABLE 2 & SRM CHAPTER 51 PRINCIPLES, REF ATTACHED FIGURES IDENTIFYING DAMAGE LOCATIONS & DIMENSIONS.  FOLLOW UP INSPECTIONS FOR THE REPLACEMENT OF THE PARTS WILL NOT BE REQUIRED DUE TO THE DIRECT REPLACEMENT OF THE SEAT TRACKS.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR.  ACCOMPLISHMENT OF THIS MAJOR REPAIR IS ON EO E175-53MR-192 UNDER WO 1923332.  SDR’S C77A20150622002 & C77A20150623001 THROUGH 004 SUBMITTED FOR THE TRACK REPLACEMENTS.
